# SDR 2012FA0000200

- Difficulty date: April 8, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N808WG
- Make and model: Lear 60LEAR
- Aircraft serial: 112
- Aircraft time: 6,878 hours, 4,625 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH,  CALLED MLG DOWN AND BEFORE LANDING. DID NOT GET RED UNSAFE LIGHTS ASSOCIATED WITH GEAR EXTENSION OR ANY GREEN DOWNLOCK LIGHTS.  CYCLED MLG AND COULD HEAR AND FEEL GEAR EXTENDING.  CHECKED CIRCUIT BREAKER PANELS AND DID NOT FIND ANY DISCREPANCIES.  AN EMERGENCY DECLARED.   RAN THROUGH FULL EMERGENCY GEAR BLOWDOWN PROCEDURE AND EMERGENCY CHECKLIST. THE GREEN OR RED LIGHTS STILL DID NOT APPEAR.  AN UNEVENTFUL LANDING CARRIED OUT.  TROUBLESHOT SYS AND DISCOVERED THE CR8 AND CR9 DIODES ON PCB 101 WERE DEFECTIVE ALONG WITH FUSE F 2 ON TERMINAL BLOCK 2. INSTALLED NEW CR8 DIODE (PN 4007), CR9 DIODE (PN 4005) , AND F2 FUSE (5A).  BLED THE MLG HYD SYS AND SERVICED HYD RESERVOIR.  PERFORMED OPS CHECK OF MLG SYS WITH NO DEFECTS NOTED.  THE ACFT WAS THEN RETURNED BACK TO SERVICE.
